# SDR AALA202103109005

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 34,769 hours, 14,018 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE JAMMED. REPLACED FORWARD LAVATORY DOOR BOLT ASSY. PER AMM 25-40-11.
